# SDR CALA9601249

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump Dr Pad
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE OIL QUANTITY DROPPED FROM ABOUT 13 QUARTS TO 6.5 QUARTS AFTER 1.5 HOURS OF FLIGHT.  MAINTENANCE FOUND THE NR 2 ENGINE LEAKING OIL FROM FUEL PUMP DRIVE PAD.  THE FUEL PUMP AND FUEL CONTROL ASSEMBLY WERE REMOVED AND THE GEARBOX CARBON SEAL WAS REPLACED.  THE FUEL PUMP AND FUEL CONTROL ASSEMBLY WERE REINSTALLED IAW MM 73-10-1.  THE ENGINE WAS RUN AND LEAK CHECKS WERE GOOD.
